MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of gastroenterology · 1993

Sulfasalazine-associated encephalopathy in a patient with Crohn's disease.

Schoonjans R, Mast A, Van Den Abeele G, Dewilde D, Achten E, Van Maele V, Pauwels W

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of acute encephalopathy in a patient with Crohn's disease who had taken sulfasalazine for 1 month. The development of a toxic hepatitis and dermatitis prompted interruption of the drug. Four days later, neurological symptoms became evident. These included acute monoparesis of the left arm, the development of stupor and coma, with endorotation of both arms and a left Babinski sign. CT and magnetic resonance imaging revealed multiple lesions in the white and gray brain matter, suggesting diffuse cerebral microangiitis. All cerebrospinal fluid examinations were negative. Methylprednisolone was given intravenously. Complete clinical normalization followed. Neurotoxicity secondary to sulfasalazine has seldom been reported in the literature. We found certain similarities between this case and two previous case reports suggesting a hypersensitivity reaction to sulfasalazine or one of its metabolites. For ethical reasons, no rechallenge was performed.

Для цитирования: Schoonjans R, Mast A, Van Den Abeele G, Dewilde D, Achten E, Van Maele V, Pauwels W. Sulfasalazine-associated encephalopathy in a patient with Crohn's disease.. The American journal of gastroenterology. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.